# SDR YENA20140922201

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 50,315 hours, 18,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007825
- Condition: Faulted
- Location: Emergency Lights
- Part time: 36,714 hours, 12,591 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE EMERGENCY LIGHT EPSU AT 10WL FAULTED AND INTERNAL AND EXTERNAL LIGHT FAULTED.  R & R 10WL EPSU TO CORRECT UNIT FAULT IAW AMM 33-50-01. FOUND SEAT 1ABC EMERGENCY CABIN SEAT MOUNTED LIGHT HARNESS BROKEN AT CONNECTOR. R & R SEAT TO WALL HARNESS PN, D9299200900200 TO CORRECT INTERNAL AND EXTERNAL FAULT IAW CMM 25-15-15.  ALL OPS CHECK OK.
